Welcome, Guest. Please login or register.
June 05, 2023, 03:34:51 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55098
  • Total Topics: 4847
  • Online Today: 44
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 14
Total: 14

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Has anyone had this side effect?  (Read 4929 times)

0 Members and 1 Guest are viewing this topic.

Offline Anette

  • Member
  • Posts: 61
  • Soon just transplanted, not transplanted with Hep
Has anyone had this side effect?
« on: August 13, 2014, 02:38:49 am »
I have the last few days received a new sensation in my hips and both legs. I do not know if it's the joints or muscles that feel "numb" a strange feeling I can not put my finger on.
Does anybody recognize this phenomenon? I remember when I was a child and had growing pains, but it, it can not be. it may be the other way around? I lose anything? muscle mass or joints "shrinks"
It is the "troubled" feeling in the legs that bothers me, and it will be more in the evening / night
I also have these last two weeks lost weight. The stomach works fine and I drink a lot of water.
« Last Edit: August 13, 2014, 10:07:47 am by lporterrn »
Genotype 1a

 


© 2023 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.